Research Repository

Output feedback control of markovian jump repeated scalar nonlinear systems

Wu, L, Su, X and Shi, Peng (2014) Output feedback control of markovian jump repeated scalar nonlinear systems. IEEE Transactions on Automatic Control, 59 (1). 199 - 204. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Markovian jump system; Lyapunov function approach; nonlinear function; Markovian switching
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 01 Mar 2016 23:07
Last Modified: 18 Sep 2019 06:33
URI: http://vuir.vu.edu.au/id/eprint/30047
DOI: https://doi.org/10.1109/TAC.2013.2267353
ePrint Statistics: View download statistics for this item
Citations in Scopus: 168 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar